# SDR LD22003F00001

- Difficulty date: March 6, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N23M
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 579
- Engine: Rroyce BR700710A110
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 1159SC15043
- Part serial: WT176
- Condition: Damaged
- Location: Rotors
- Part time: 1,442 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, A BRAKE TEMPERATURE OF 980 WAS NOTED ON THE NR 4 BRAKE.  THE WHEEL WAS REMOVED AND THE NR 1 ROTOR HAS SEVERAL DRIVE CLIPS COMING OFF.  THE BRAKE WAS REPLACED WITH A NEW UNIT.  THE NR 4 MAIN WHEEL WAS REMOVED AND SENT OUT FOR INSPECTION DUE TO HIGH TEMP.
